A C logarithmic Dolbeault complex
Compositio Mathematica, Volume 92 (1994) no. 1, pp. 61-86.
@article{CM_1994__92_1_61_0,
     author = {Burgos, Jos\'e Ignacio},
     title = {A $C^\infty $ logarithmic {Dolbeault} complex},
     journal = {Compositio Mathematica},
     pages = {61--86},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {1},
     year = {1994},
     zbl = {0826.32007},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1994__92_1_61_0/}
}
TY  - JOUR
AU  - Burgos, José Ignacio
TI  - A $C^\infty $ logarithmic Dolbeault complex
JO  - Compositio Mathematica
PY  - 1994
DA  - 1994///
SP  - 61
EP  - 86
VL  - 92
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1994__92_1_61_0/
UR  - https://zbmath.org/?q=an%3A0826.32007
LA  - en
ID  - CM_1994__92_1_61_0
ER  - 
%0 Journal Article
%A Burgos, José Ignacio
%T A $C^\infty $ logarithmic Dolbeault complex
%J Compositio Mathematica
%D 1994
%P 61-86
%V 92
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1994__92_1_61_0
Burgos, José Ignacio. A $C^\infty $ logarithmic Dolbeault complex. Compositio Mathematica, Volume 92 (1994) no. 1, pp. 61-86. http://archive.numdam.org/item/CM_1994__92_1_61_0/

[D] Deligne, P., Théorie de Hodge II, Publ. Math. IHES 40 (1972), 5-57;III, Publ. Math. IHES 44 (1975), 5-77. | Numdam | MR | Zbl

[D-G-M-S] Deligne, P., Griffiths, P., Morgan, J. and Sullivan, D., Real Homotopy Theory of Kähler Manifolds, Inventiones Math. 29 (1975), 245-274. | MR | Zbl

[G-S] Gillet, H. and Soulé, C., Arithmetic Intersection Theory, Publ. Math. IHES 72 (1990), 93-174. | Numdam | MR | Zbl

[G] Gross, B.H., Local Heights on Curves, in " Arithmetic Geometry", (Edited by G. Cornell and J. H. Silverman), Springer-Verlag, New York, 1986, pp. 327-339. | MR | Zbl

[H-P] Harris, M. and Phong, D.H., Cohomologie de Dolbeault à croissance logarithmique à l'infini, Comp. Rend. Acad. Sci. Paris 302 (1986), 307-310. | MR | Zbl

[L] Lang, S., Introduction to Arakelov Theory, Springer-Verlag, Berlin, 1988. | MR | Zbl

[M] Malgrange, B., Ideals of Differentiable Functions, Oxford University Press, 1966. | MR | Zbl

[N] Navarro Aznar, V., Sur la théorie de Hodge-Deligne, Invent. Math. 90 (1987), 11-76. | MR | Zbl

[T] Tougeron, J.C., Idéaux de fonctions differentibles, Springer-Verlag, Berlin, 1972. | MR | Zbl